Re. fatigue / Canadian PR
Aug 30, 2011
Thank you so much sir for responding so quickly! This is about my BIG fear about my Canadian permanent residency application being denied because of my disease. You mentioned Canada reversed its policy on banning HIV pos' immigration, but I could just not enter/find the site that confirms this ruling. That would totally be a relief. I agree, my stress is probably a combination of my fear and medication side effect. It's just been a week, I hope it will subside soon. Although thanks for mentioning some other pills that might have less impact on my stress. I can discuss that to my doctor if the stress persists. BIG THANKS sir!
Response from Mr. Vergel
Read this HIV and Canadian Immigration
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Erectile Dysfunction An Acute Symptom Of HIV?
- Sore Throat Could I Have Acute HIV Infection
- Diarrhea After Sex With Sex Worker Worried I Have HIV
- Dizziness After Swallowing Cum Worried I Have HIV
- Herpes After Precum Touching Vagina Worried I Have HIV
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.